# SDR ABXA9700781

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591046423
- Condition: Cracked
- Location: Bs 655-661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED ANGLE AT UPPER SURFACE OF CENTER TANK STA. 661, 655.  REPLACED IAW DC9 SRM 51-30-5.
